Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 1-2, Pages 171-180
http://dx.doi.org/10.1155/S1085337598000499

Rotationally invariant periodic solutions of semilinear wave equations

Department of Mathematics, University of California Irvine, Irvine 92717, CA, USA

Received 11 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Schechter, “Rotationally invariant periodic solutions of semilinear wave equations,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 171-180, 1998. https://doi.org/10.1155/S1085337598000499.